SciELO - Scientific Electronic Library Online

 
vol.35 número1Feocromocitoma: Informe de un casoTumor fibroso solitario de páncreas: a propósito de un caso índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Artigo

Indicadores

Links relacionados

  • Em processo de indexaçãoCitado por Google
  • Não possue artigos similaresSimilares em SciELO
  • Em processo de indexaçãoSimilares em Google

Compartilhar


Anales del Sistema Sanitario de Navarra

versão impressa ISSN 1137-6627

Resumo

SANTOS, V.M.; CARNEIRO, M.V.; CRUZ, L.R.  e  PAIXAO, G.T.G.. Drug-induced acute esophageal lesions and use of ciprofloxacin. Anales Sis San Navarra [online]. 2012, vol.35, n.1, pp.127-131. ISSN 1137-6627.  http://dx.doi.org/10.4321/S1137-66272012000100012.

We report the case of a 95-year-old woman who had acute esophageal lesions while being treated with oral ciprofloxacin for an acute cystitis. On day 2 of treatment, she reported retroesternal pain with a globus sensation, and presented hematemesis and melena. There was no history of gastric or esophageal disturbances. An upper digestive endoscopy showed bleeding lesions on the middle third of the esophagus. Ciprofloxacin was discontinued and a proton pump inhibitor was administered. One week later, the endoscopic aspect of the esophagus was normal. Only two cases of ciprofloxacin-induced esophageal lesions have been reported previously. A short review of this kind of esophageal injuries is presented, focusing on the main risk factors and preventive measures.

Palavras-chave : Aged; Ciprofloxacin; Drug-induced esophagitis; Endoscopy.

        · resumo em Espanhol     · texto em Inglês     · Inglês ( pdf )

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons